# SDR RAIA00611011

- Difficulty date: November 5, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 16,798 hours, 14,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Part serial: 7689
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5515 - STL - VARIOUS EMERGENCY LIGHTS OUT IN THE FORWARD CABIN.  MAINTENANCE REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT POWER SUPPLY.
